# SDR DALA2025082506321

- Difficulty date: August 25, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 61,145 hours, 31,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR SUPPORT -Y1162.5 AT FR68 AT AFT GALLEY AREA.   REPLACED FLOOR SUPPORT -Y1162.5 AND FASTENER LOCATED. BTW FR68 TO FR69 AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (1162040).
